skip to content

Faculty of Economics

Journal Cover

Kim, W. and Linton, O.

Estimation of a semiparametric IGARCH(1,1) model

Econometric Theory

Vol. 27(3) pp. 639-661 (2011)

Abstract: We propose a semiparametric IGARCH model that allows for persistence in variance but also allows for more flexible functional form. We assume that the difference of the squared process is weakly stationary. We propose an estimation strategy based on the nonparametric instrumental variable method. We establish the rate of convergence of our estimator.

JEL Codes: C14

Author links: Oliver Linton  

Publisher's Link: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8281714



Papers and Publications



Recent Publications


Elliott, M., Golub, B. and Leduc, M. V. Supply Network Formation and Fragility American Economic Review [2022]

Porzio, T., Rossi, F. and Santangelo, G. The Human Side of Structural Transformation American Economic Review [2022]

Ding, Y. A Simple Joint Model for Returns, Volatility and Volatility of Volatility Journal of Econometrics [2023]

Chen, J., Elliott, M. and Koh, A. Capability Accumulation and Conglomeratization in the Information Age Journal of Economic Theory [2023]